MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNSII CON INS SZ3-4 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CNSTRND, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. GNSII CON INS SZ3-4 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CNSTRND, CEMENTED, POLY/METAL/POLY
Model Number 71420524
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during a total knee arthroplasty the articular insert would not ¿snap in¿ to tibial base plate an kept popping out during manipulation.After several attempts surgeon was given a back up insert from smith and nephew which worked correctly.There was a delay less than or equal to 30 minutes.No injury reported.
 
Additional Manufacturer Narrative
H6: the device, used in treatment, were not returned for evaluation.Therefore, product analysis could not be performed at this time.So the reported event could not be confirmed.A review of complaint history did not reveal additional complaints for the listed batch.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.At this time, we have no reason to suspect that the products failed to meet any product specifications at the time of manufacture.The potential probable causes for this event could include but not limited to a user or procedural error.Based on this investigation, the need for corrective action is not indicated.Without the actual products involved and/or device information, our investigation cannot proceed.If these devices or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
GNSII CON INS SZ3-4 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CNSTRND, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11356717
Report Number1020279-2021-01442
Device Sequence Number2530162
Product Code JWH
UDI-Device Identifier03596010208040
UDI-Public03596010208040
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71420524
Device Catalogue Number71420524
Device Lot Number20GT39420
Initial Date Received by Manufacturer 02/01/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date02/21/2021
Supplement Report FDA Received Date05/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1